MAUDE Adverse Event Report: COMBO (ZHONGSHAN) MEDICAL EQUIPMENT DRIVE; WALKER, MECHANICAL

COMBO (ZHONGSHAN) MEDICAL EQUIPMENT DRIVE; WALKER, MECHANICAL
Model Number 10257BL-1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Brain Injury (2219)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who reported the front left fork/caster assembly bent while in use causing her to fall and hit her head on the pavement resulting in a brain bleed, hospital stay and rehabilitation.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO (ZHONGSHAN) MEDICAL EQUIPMENT
no.6 tongxing east road
dongsheng town
zhongshan, guangdong 52841 4
CH  528414
MDR Report Key19393663
Report Number2438477-2024-00027
Device Sequence Number15394055
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public00822383290331
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
Report Date (Section F) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/29/2024
Event Location Other
Date Report to Manufacturer05/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight118 KG
Date Report Sent to FDA05/24/2024